Tokyo Journal of Mathematics

On an Average of $\omega(n)$ with Respect to Some Sets of Composite Integers

Leo MURATA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 04, Number 2 (1981), 367-378.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215161

Digital Object Identifier
doi:10.3836/tjm/1270215161

Mathematical Reviews number (MathSciNet)
MR646046

Zentralblatt MATH identifier
0489.10040

Citation

MURATA, Leo. On an Average of $\omega(n)$ with Respect to Some Sets of Composite Integers. Tokyo J. Math. 04 (1981), no. 2, 367--378. doi:10.3836/tjm/1270215161. https://projecteuclid.org/euclid.tjm/1270215161


Export citation